Translator Disclaimer
January, 2020 Definability of singular integral operators on Morrey–Banach spaces
Kwok-Pun HO
J. Math. Soc. Japan 72(1): 155-170 (January, 2020). DOI: 10.2969/jmsj/81208120

Abstract

We give a definition of singular integral operators on Morrey–Banach spaces which include Orlicz–Morrey spaces and Morrey spaces with variable exponents. The main result of this paper ensures that the singular integral operator is well-defined on the Morrey–Banach spaces. Therefore, it provides a solid foundation for the study of singular integral operators on Morrey type spaces. As an application of our main result, we study commutators of singular integral operators on Morrey–Banach spaces.

Citation

Download Citation

Kwok-Pun HO. "Definability of singular integral operators on Morrey–Banach spaces." J. Math. Soc. Japan 72 (1) 155 - 170, January, 2020. https://doi.org/10.2969/jmsj/81208120

Information

Received: 4 September 2018; Published: January, 2020
First available in Project Euclid: 19 July 2019

zbMATH: 07196501
MathSciNet: MR4055093
Digital Object Identifier: 10.2969/jmsj/81208120

Subjects:
Primary: 42B20
Secondary: 42B35 , 46E30

Keywords: Banach function space , Morrey space , singular integral operator , variable exponent analysis

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 1 • January, 2020
Back to Top